# SDR IPXA2023100645787

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 26,124 hours, 15,876 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** SLIDE ARM WARNING LT ILLUMINATED IN FLT ACCOMPLISHED ESCAPE SLIDE WARNING TEST W/REF TO TSM 52-73-00, NO FAULTS NOTED
